Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

ANA positive, slightly elevated bilirubin and calcium, has stomach and back pains. Could be autoimmunities or thyroid ?

My 14 year old daughter has positive ana titre 1:1280 speckled, slightly elevated bilirubin and calcium all the other levels are fine. She frequently complains of various aches & pains in stomach & back. She has so far developed normally for her age, so we do not think it is the same thyroid issue as her cousins. There Family history of different autoimmunities (mother-me-i have autoimmune liver disease ). Maternal cousins (2) have aitoimmune thyroid. Thoughts? Oh you charge? Going to Rheumatologist tomorrow, no need to pay for a simple inquiry! Thanks anyway.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
ANA at this titre 1:1280 is very significant and abnormal liver function tests will require exclusion of autoimmune hepatitis as part of a detailed evaluation.
Aches and pains are part of connective tissue diseases (CTD) for which the ANA screening test gives an important clue if titres are very high.

The next step is the ENA test, to know which autoantibody is present.

Best Wishes.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor